# SDR A6WA202102167633

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,660 hours, 37,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST FMS ON APPROACH INTO CHICAGO. RECEIVED RED FMS FLAG ON BOTH PFDS. FMS DISPLAY SHOWS NO INPUT DATA, FMS.   ***AIRCRAFT REMOVED FROM SERVICE***  NOTED BY MAINTENANCE COMPLIED WITH BOMBARDIER/MHI FIM RESET, MESSAGE CLEARED AND FMS OPERATES NORMALLY.
